# SDR AALA200810154

- Difficulty date: October 20, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 28,427 hours, 11,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT AT STATION 962 AT RBL 16.  REMOVED AND REPLACED FLOOR SUPPORT.
